Volume 5, Number 1, 2019

Special Issue in Honor of the 65th Birthday of
Prof. Gue Myung Lee

Nguyen Huy Chieu, Jen-Chih Yao and Nguyen Dong Yen
Convexity of sets and functions via second-order subdifferentials
Jenjira Puiwong and Satit Saejung
Remarks on the successive approximation of fixed points of quasi-firmly type nonexpansive mappings
Liang-Ju Chu and Chien-Hao Huang
Maximal elements of L θ-majorized set-valued mappings
Chien-Hao Huang, Yu-Lin Chang and Jein-Shan Chen
Some inequalities on weighted means and traces defined on second-order cone
Nguyen Quang Huy, Bui Trong Kien, Gue Myung Lee and Nguyen Van Tuyen
Second-order optimality conditions for multiobjective optimization problems with constraints
Liguo Jiao and Jae Hyoung Lee
Fractional optimization problems with support functions: exact SDP relaxationse
Daishi Kuroiwa, Gue Myung Lee and Satoshi Suzuki
Surrogate duality for optimization problems involving set functions
Atsumasa Kondo and Wataru Takahashi
Approximation of a common attractive point of noncommutative normally 2-generalized hybrid mappings in Hilbert spaces
Pham Duy Khanh and Huynh Phuoc Toan
An alternative proof for the solution existence of finite-dimensional variational inequalities
Juhe Sun and Xiaohui Xu
A projection and contraction method for circular cone complementarity problem
Nguyen Thi Quynh Trang
Mean value theorems for vector-valued functions and set-valued mappings
  Di-Wen Wu, Yu-Lin Chang and Yen-chi Roger Lin
The convexity of circular cone trace functions
  Hosoo Lee
The Hadamard product for weighted geometric means
  Yaqin Wang, Xiaoli Fang and Tae-Hwa Kim
A cyclic viscosity approximation method for the multiple-set split equality common fixed-point problem


Yokohama Publishers

yokohama publishers